X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (393) 393
Book Chapter (58) 58
Magazine Article (42) 42
Book / eBook (31) 31
Publication (24) 24
Conference Proceeding (11) 11
Dissertation (5) 5
Newspaper Article (2) 2
Transcript (2) 2
Book Review (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (90) 90
mathematics, applied (81) 81
wildlife attracting (80) 80
methods (73) 73
birds, attracting of (54) 54
animals (51) 51
behavior (50) 50
index medicus (49) 49
analysis (48) 48
research (46) 46
attracting set (43) 43
attracting sets (42) 42
birds (41) 41
stability (29) 29
dynamics (25) 25
mathematical analysis (25) 25
algorithms (24) 24
differential equations (24) 24
systems (24) 24
ecology (23) 23
female (23) 23
convergence (22) 22
entomology (22) 22
attractors (21) 21
centrosome-attracting body (21) 21
humans (21) 21
physiological aspects (21) 21
usage (21) 21
engineering, electrical & electronic (20) 20
environmental aspects (20) 20
mathematics, interdisciplinary applications (19) 19
neural networks (19) 19
statistics & probability (19) 19
male (18) 18
mathematical models (18) 18
attracting (17) 17
developmental biology (17) 17
existence (17) 17
mathematics, general (17) 17
multidisciplinary sciences (17) 17
studies (17) 17
delay (16) 16
dynamical systems (16) 16
engineering (16) 16
exponential stability (16) 16
inequalities (16) 16
applied mathematics (15) 15
computer simulation (14) 14
design and construction (14) 14
invariant set (14) 14
life sciences (14) 14
asymptotic properties (13) 13
attractors of a dynamical system (13) 13
control (13) 13
dynamical system, attractors of (13) 13
evolution (13) 13
sets, attracting (13) 13
agriculture (12) 12
attraktor (12) 12
bird attracting (12) 12
cell biology (12) 12
dynamical-systems (12) 12
equations (12) 12
food and nutrition (12) 12
immunology (12) 12
invariants (12) 12
zoology (12) 12
atractores (11) 11
chaos theory (11) 11
global attracting set (11) 11
impulsive (11) 11
management (11) 11
model (11) 11
attraction (10) 10
bird feeders (10) 10
criteria (10) 10
mechanics (10) 10
models (10) 10
topology (10) 10
attracting cycles (9) 9
automation & control systems (9) 9
chaos (9) 9
computer science, artificial intelligence (9) 9
difference equations (9) 9
global exponential stability (9) 9
male animals (9) 9
mathematics - dynamical systems (9) 9
nonlinearity (9) 9
ordinary differential equations (9) 9
partial differential equations (9) 9
personal narratives (9) 9
physics (9) 9
science (9) 9
time-varying delays (9) 9
animal behavior (8) 8
attracteurs (8) 8
attractor (8) 8
biology (8) 8
cell-attracting chemokine-1 (8) 8
construction (8) 8
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (8) 8
Royal Ontario Museum - Stacks (6) 6
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Gerstein Science - Stacks (3) 3
Online Resources - Online (3) 3
UTL at Downsview - May be requested (2) 2
Mathematical Sciences - Missing (1) 1
OISE - Curriculum Resources (1) 1
Royal Ontario Museum - Pamphlets (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (529) 529
Japanese (6) 6
Russian (5) 5
Chinese (3) 3
German (3) 3
Spanish (3) 3
French (2) 2
Korean (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Cambridge tracts in mathematics, ISBN 9780521898058, Volume 186., xii, 205
"This accessible research monograph investigates how 'finite-dimensional' sets can be embedded into finite-dimensional Euclidean spaces. The first part brings... 
Attractors (Mathematics) | Topological imbeddings | Dimension theory (Topology) | Differentiable dynamical systems
Book
2012, Applied mathematical sciences, ISBN 9781489991768, Volume 182, 433
This treatment of pull-back attractors for non-autonomous Dynamical systems emphasizes the infinite-dimensional variety but also analyzes those that are... 
Attractors (Mathematics)
eBook
AEUE - International Journal of Electronics and Communications, ISSN 1434-8411, 07/2016, Volume 70, Issue 7, pp. 895 - 902
In this paper, we propose a type of sparsity-aware set-membership normalized least mean square (SM-NLMS) algorithm for sparse channel estimation and echo... 
Normalized least mean square | Set-member filtering | Channel estimation | Compressed sensing | Zero attracting | PERFORMANCE | NORMALIZED LMS ALGORITHM | TELECOMMUNICATIONS | ENGINEERING, ELECTRICAL & ELECTRONIC | Algorithms | Computer simulation | Computer-generated environments
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2019, Volume 267, Issue 6, pp. 3768 - 3777
Given a closed invariant set C of a dynamical system generated by a smooth vector field, X, for each λ>0, we construct a control vector field, X0λ, such that... 
Asymptotic stabilization | Attracting sets | Invariant manifolds
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 03/2016, Volume 53, pp. 52 - 62
In this letter, for the first time, set-stabilization is addressed for a class of discrete chaotic systems by using impulsive control. By using the Lyapunov... 
Impulsive control | Attracting set | Chaotic systems | Set-stabilization | SYNCHRONIZATION | MATHEMATICS, APPLIED | DESIGN | EXPONENTIAL STABILITY | NEURAL-NETWORKS | COMPLEX DYNAMICAL NETWORK | EQUATIONS | TIME-DELAY
Journal Article
by Liu, Kai and Li, Zhi
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 12/2016, Volume 21, Issue 10, pp. 3551 - 3573
In this paper, we are concerned with a class of neutral stochastic partial differential equations driven by alpha-stable processes. By combining some... 
Global attracting set | Stability in distribution | α-stable process | Exponential decay in the p-th moment | MATHEMATICS, APPLIED | alpha-stable process | stability in distribution | INVARIANT SETS | exponential decay in the p-th moment | FUNCTIONAL-DIFFERENTIAL EQUATIONS
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 6/2019, Volume 31, Issue 2, pp. 601 - 652
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, ISSN 1531-3492, 03/2019, Volume 24, Issue 3, pp. 1259 - 1271
Reaction-diffusion equations on time-variable domains are instrinsically nonautonomous even if the coefficients in the equation do not depend explicitly on... 
parabolic partial differential equation | MATHEMATICS, APPLIED | time-varying domains | PULLBACK ATTRACTORS | Nonautonomous dynamical system | forward attracting set | nonautonomous pullback attractor
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, ISSN 1937-1632, 04/2020, Volume 13, Issue 4, pp. 1103 - 1114
The forward omega-limit set omega(B) of a nonautonomous dynamical system phi with a positively invariant absorbing family B = {B(t), t is an element of R} of... 
upper semi continuous dependence on parameters | ATTRACTORS | MATHEMATICS, APPLIED | omega limit sets | uniform attractor | asymptotic negative invariance | Nonautonomous dynamical system | forward attracting set | asymptotic positive invariance | strong asymptotic compactness
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 09/2012, Volume 82, Issue 9, pp. 1699 - 1709
In this paper, a class of stochastic neutral partial functional differential equations with impulses is investigated. To this end, we first establish a new... 
Global attracting set | Neutral | Stochastic | Impulsive-integral inequality | Impulse | EXPONENTIAL STABILITY | INVARIANT | STATISTICS & PROBABILITY | ASYMPTOTIC STABILITY | MEAN-SQUARE | MILD SOLUTIONS | Differential equations
Journal Article
by Li, Zhi
Neurocomputing, ISSN 0925-2312, 02/2016, Volume 177, pp. 620 - 627
In this paper, we are concerned with a class of impulsive neutral stochastic functional differential equations driven by fractional Brownian motion in the... 
Global attracting set | Exponential p-stability | Fractional Brownian motion | Quasi-invariant set | EXPONENTIAL STABILITY | EVOLUTION-EQUATIONS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Differential equations
Journal Article
Neurocomputing, ISSN 0925-2312, 10/2012, Volume 94, pp. 64 - 67
This paper deals with the asymptotic properties of a class of nonlinear and non-autonomous neutral type neural networks with distributed delays. By developing... 
Globally asymptotically stability | Attracting set | Distributed delays | Neural networks | EXPONENTIAL STABILITY | INVARIANT-SETS | DIFFERENTIAL-EQUATIONS | TIME-VARYING DELAYS | ASYMPTOTIC STABILITY | ACTIVATION FUNCTIONS | VARIABLE DELAYS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Journal Article
Neurocomputing, ISSN 0925-2312, 01/2016, Volume 173, pp. 994 - 1000
In this paper, a class of non-autonomous and complex-valued neural networks with time-varying delays are investigated. Some sufficient conditions to guarantee... 
Global attracting sets | Integral inequality | Complex-valued neural networks(CVNNs) | Boundedness | NEUTRAL-TYPE | STABILITY ANALYSIS | INVARIANT | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Neural networks | Analysis
Journal Article
1989, FAO training series, ISBN 9251024790, Volume 15., 68
This booklet will help to make fishing easier and more profitable for small-scale fishermen, by explaining how to save time when looking for fish, by using... 
equipment | catching methods | attracting techniques | fishing gear | artisanal fishing | commercial fishing
Book
Physics Letters A, ISSN 0375-9601, 2008, Volume 372, Issue 47, pp. 7057 - 7062
In this Letter, a class of fuzzy Cohen–Grossberg neural networks (FCGNNs) with time-varying delays is investigated. With removing some restrictions on the... 
Time-varying delays | Invariant set | Attracting set | Fuzzy Cohen–Grossberg neural networks | Barbǎlat's lemma | Fuzzy Cohen-Grossberg neural networks | PERIODIC-SOLUTIONS | Barbalat's lemma | EXPONENTIAL STABILITY | PHYSICS, MULTIDISCIPLINARY | VARIABLE DELAYS | Neural networks
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 16
Journal Article
2004, Interdisciplinary mathematical sciences, ISBN 9812560289, Volume 1, xxiii, 502
Book
Computers and Mathematics with Applications, ISSN 0898-1221, 2009, Volume 57, Issue 1, pp. 54 - 61
In this paper, a nonlinear and nonautonomous impulsive stochastic functional differential equation is considered. By establishing an L -operator differential... 
[formula omitted]-invariant set | Stochastic | [formula omitted]-operator inequality | Impulsive | [formula omitted]-attracting set | P-attracting set | L-operator inequality | P-invariant set | MATHEMATICS, APPLIED | STABILITY | DELAYS | SYSTEMS | MANIFOLDS | ASYMPTOTIC-BEHAVIOR | Nonlinearity | Mathematical models | Stochasticity | Differential equations | Inequalities
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.